# SDR DALA2023053004335

- Difficulty date: May 26, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 79,905 hours, 10,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 DURING WALK THROUGH FOUND 22H OVERHEAD EMERGENCY LIGHT INOP. CORRECTIVE ACTION: FOUND CEILING EMERGENCY LIGHT AT 22H HOOKED UP BACKWARDS. OPS CHECK OKAY. (4694089)
